# SDR REXA2024110501421

- Difficulty date: October 17, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 22,035 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PASSENGER DOOR LOWER SILL ANGLE IS HEAVILY CORRODED BETWEEN F.S.310 TO F.S.349   PAX DOOR LOWER SILL ANGLE (KICK PLATE) HAS CORROSION ENTIRE THE CROSS-SECTIONAL ON BOTH SIDE OF THE ANGLE, 100% CORRODED IN SOME SPOT. FOUND TO BE ""OUT OF LIMITS"" IAW CRJ-900 SRM 53-21-23-101-001-A02. REQUIRES REPLACEMENT. REMOVED PASSENGER DOOR LOWER SILL ANGLE (KICK PLATE) BETWEEN FS310-FS349 IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-20-001-001-A01 (1 HI LOK). LOCATED AND DRILLED NEW SERVICEABLE LOWER SILL ANGLE (KICK PLATE) PN#: SH670-31875-7S IAW CRJ-900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE LOWER SILL ANGLE (KICK PLATE) P/N SH670-31875-7S BETWEEN FS310-FS349, IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01 (1 HI LOK). INSTALLED 11 EA NUTPLATES, P/N MS21076L3N, TO NEW SERVICEABLE LOWER KICK PLATE, P/N SH670-31875-7, IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED THE FWD AND AFT MID CAP ANGLES TO THE LOWER SILL ANGLE, PN#: SH670-31875-7S, IAW CRJ 900 SRM 51-42-06-001-001-A01 "
